zbMATH — the first resource for mathematics

Quantum nonlinear Schrödinger equation and its classical counterpart. (English) Zbl 0596.35026
The author considers the quantum nonlinear Schrödinger equation of the form \[ i\psi_ t=-\psi_{xx}+2c\psi^{†}(x)\psi (x)^ 2, \] where \(\psi^{†}(x,t)\) and \(\psi\) (y,t) are the time-dependent creation and annihilation operators respectively in the Fock space \({\mathcal H}=\oplus^{\infty}_{N=0}{\mathcal H}_ N\) satisfying the canonical commutation relations \[ [\psi (x,t), \psi (y,t)]=0,\quad [\psi (x,t), \psi^{†}(y,t)]=\delta (x-y), \] and such that \(\psi\) (x,t) annihilate the vacuum vector \(\Omega\in {\mathcal H}_ 0\). This problem and its classical counterpart are discussed.
Reviewer: Jiang Furu
35J10 Schrödinger operator, Schrödinger equation
81Q05 Closed and approximate solutions to the Schrödinger, Dirac, Klein-Gordon and other equations of quantum mechanics
35A22 Transform methods (e.g., integral transforms) applied to PDEs
Full Text: DOI
[1] Berezin, F.A.; Pohil, G.P.; Finkelberg, V.M., Schrödinger equation for the system of one-dimensional particles with point interaction, Vestn. mos. univ., 1, 21-28, (1964)
[2] E. Gutkin, Quantum nonlinear Schrödinger equation. I. Intertwining operators, to appear. · Zbl 0614.35086
[3] E. Gutkin, Quantum nonlinear Schrödinger equation. II. Explicit solution, in preparation.
[4] E. Gutkin, Conservation laws for the nonlinear Schrödinger equation, to appear in Ann. Sci. de l’Inst. H. Poincaré.
[5] Feddeev, L.D., Quantum completely integrable models in field theory, Soviet sci. rev. C, 1, 107-156, (1980)
[6] Kulish, P.P.; Sklyanin, E.K., Quantum spectral transform method. recent developments, () · Zbl 0734.35071
[7] Thacker, H.B., The quantum inverse method and Green’s functions for completely integrable field theories, () · Zbl 0596.58050
[8] Yang, C.N., Some exact results for the many-body problem in one dimension with repulsive delta-function interaction, Phys. rev. lett., 19, 1312-1314, (1967) · Zbl 0152.46301
[9] Zakharov, V.E.; Manakov, S.V., On the complete integrability of a nonlinear Schrödinger equation, Theor. math. phys., 19, 551-559, (1975) · Zbl 0298.35016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.